# SDR UALA2011041501827

- Difficulty date: April 14, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,173 hours, 22,654 cycles
- Engine: Pwa PW2037
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113N8107435P
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

MAIN GEAR INBD DOOR HEAT SHIELDS HAVE DAMAGE. LT MAIN GEAR STRUT DOOR LWR FWD L/E HAS FOD DAMAGE WITH A SECTION OF L/E PREVIOUS REPAIR BROKEN OFF AT AREA FROM OUTER SKIN TO INNER SKIN WIDE & ABOUT 5" IN LENGTH WITH CORE POTTING MATERIAL GOUGED OUT.  REMOVED LT STRUT DOOR & ROUTED TO SHOP FOR REPAIR. R&R R45044. PER SHOP 23DOOR 113N8107-435P, REPAIR IS COMPLETE.
